# SDR MASA200500361

- Difficulty date: May 16, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N77275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 18,139 hours, 13,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK SECTIONS AT ROW 2, 3, 4 AND 5 INOP.  MX CHARGED BATTERIES FOR 1 HR AND LIGHT OPERATED NORMALLY.
